| Model Number |
364507 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a moderately calcified lesion (80 percent stenosis degree) in a moderately tortuous mid to distal rca.The orsiro could not pass the lesion and a deformation had occurred.
Additional Manufacturer Narrative
Combination product: yes the returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the stent is slightly deformed at its distal end.Microscopic analysis revealed stent imprints on the exposed balloon surface, indicating that the deformed struts were initially crimped on the balloon.Outside of the deformed zone the crimped diameter of the stent still complies with the specification.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent.Based on the conducted investigations, no manufacturing or material related root cause could be determined.